MathSciNet Relay Station
MathSciNet bibliographic data
MR905804 65D30 (26A42)
Rabinowitz, Philip; Smith, William E. Interpolatory product integration for Riemann-integrable functions. J. Austral. Math. Soc. Ser. B 29 (1987), no. 2, 195–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement